Alert archive / Alabama / Small Craft Advisories in 2011
Small Craft Advisory 6, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jan 20, 2011, 4:22 AM CST. It took effect at Jan 21, 2011, 12:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2011, 4:22 AM CST (10:22 UTC)
- In effect from
- Jan 21, 2011, 12:00 AM CST
- Expired
- Jan 21, 2011, 12:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
707 WHUS74 KMOB 201022 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 422 AM CST THU JAN 20 2011 ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT THROUGH NOON FRIDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA INCLUDING MOBILE BAY... .NORTHERLY WINDS AND SEAS WILL STEADILY BUILD LATE TONIGHT THROUGH MIDDAY FRIDAY IN THE WAKE OF THE COLD FRONT WHICH MOVES ACROSS THE MARINE AREA LATE TONIGHT. GMZ630-650-655-670-675-210000- /O.NEW.KMOB.SC.Y.0006.110121T0600Z-110121T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 422 AM CST THU JAN 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY. * WINDS: NORTHERLY WINDS INCREASING TO 20 TO 25 KNOTS LATE TONIGHT THROUGH FRIDAY MORNING. * SEAS: SEAS WILL BUILD TO 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET 20 TO 60 NM OUT WITH ROUGH CONDITIONS ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
988 WHUS74 KMOB 202120 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 320 PM CST THU JAN 20 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT THROUGH NOON FRIDAY... .NORTHERLY WINDS AND SEAS WILL STEADILY BUILD FROM MIDNIGHT THROUGH MIDDAY FRIDAY IN THE WAKE OF THE COLD FRONT WHICH MOVES ACROSS THE MARINE AREA LATE THIS EVENING. GMZ630-650-655-670-675-210600- /O.CON.KMOB.SC.Y.0006.110121T0600Z-110121T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 320 PM CST THU JAN 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY. * WINDS: NORTHERLY WINDS INCREASING TO 20 TO 25 KNOTS LATE TONIGHT THROUGH FRIDAY MORNING. * SEAS: SEAS WILL BUILD TO 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET 20 TO 60 NM OUT WITH ROUGH CONDITIONS ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
464 WHUS74 KMOB 210342 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 942 PM CST THU JAN 20 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT THROUGH NOON FRIDAY... .NORTHERLY WINDS AND SEAS WILL STEADILY BUILD OVERNIGHT THROUGH MIDDAY FRIDAY IN THE WAKE OF THE COLD FRONT WHICH MOVES ACROSS THE MARINE AREA LATE THIS EVENING. GMZ630-650-655-670-675-211145- /O.CON.KMOB.SC.Y.0006.110121T0600Z-110121T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 942 PM CST THU JAN 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY. * WINDS: NORTHERLY WINDS INCREASING TO 20 TO 25 KNOTS LATE TONIGHT THROUGH FRIDAY MORNING. * SEAS: SEAS WILL BUILD TO 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET 20 TO 60 NM OUT WITH ROUGH CONDITIONS ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
574 WHUS74 KMOB 211119 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 519 AM CST FRI JAN 21 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH NOON CST TODAY... .WITH A COLD FRONT MOVING EAST OF THE COASTAL WATERS...A STRONG OFFSHORE FLOW AND MODERATE SEAS ARE BOTH EXPECTED TO CONTINUE THIS MORNING. WINDS DECREASE AND SEAS SUBSIDE INTO THE AFTERNOON AS HIGH PRESSURE AXIS MOVES IN FROM THE NORTHWEST. GMZ630-650-655-670-675-211800- /O.CON.KMOB.SC.Y.0006.000000T0000Z-110121T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 519 AM CST FRI JAN 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTHERLY WINDS FROM 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS THIS MORNING. * SEAS: SEAS 3 FEET NEAR SHORE TO 5 TO 7 FEET 20 TO 60 NM OUT THIS MORNING. ROUGH CONDITIONS ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
650 WHUS74 KMOB 211805 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1205 PM CST FRI JAN 21 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED BUT SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION THIS AFTERNOON... GMZ630-650-655-670-675-211915- /O.EXP.KMOB.SC.Y.0006.000000T0000Z-110121T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1205 PM CST FRI JAN 21 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. OFFSHORE WINDS ARE GRADUALLY SUBSIDING AND ARE FALLING BELOW ADVISORY LEVELS. HOWEVER...NORTH TO NORTHEAST WINDS OF 15 TO 20 KNOTS CAN BE EXPECTED THROUGH MID AFTERNOON AND SMALL CRAFT SHOULD EXERCISE CAUTION. SEAS WILL RANGE FROM 3 FEET NEAR SHORE TO 6 FEET WELL OFFSHORE. BAY CONDITIONS WILL CONTINUE TO BE CHOPPY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 19, 11:30 PM CST, 4 hours 52 minutes earlier.
Area forecast discussion, Jan 19, 11:30 PM CST, 4 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION NATIONAL WEATHER SERVICE MOBILE AL 1130 PM CST WED JAN 19 2011 .AVIATION...(06Z ISSUANCE)GUIDANCE ON ALL FRONTS HAS BACKED OFF ON THE FLOG DEVELOPMENT...BUT WITH LOW LEVEL FLOW FROM THE NORTH TO NORTHEAST ATTM...AND SOUTHERLY FLOW OVER-RIDING...STRATUS DEVELOPMENT IS LIKELY. CURRENT FOG LOOP IS SHOWING MORE ORGANIZED STRATUS DEVELOPMENT WELL OFFSHORE...WITH A FEW PATCHES MOVING ONSHORE OVER MS AND FL. /16 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jan 19, 2:48 PM CST, 13 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 248 PM CST WED JAN 19 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-201200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 248 PM CST WED JAN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI...AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA... .DAY ONE...TONIGHT AND THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY AN AREA OF LOW PRESSURE WILL TRACK EASTWARD OVER THE CENTRAL GULF THURSDAY AND THURSDAY NIGHT FOLLOWED BY A COLD FRONT MOVING SOUTHWARD OVER THE CENTRAL GULF COAST REGION EARLY FRIDAY. IN THE WAKE OF THE COLD FRONT A MODERATE TO STRONG OFFSHORE FLOW WILL OCCUR OVER THE MARINE AREA FROM EARLY FRIDAY MORNING THROUGH FRIDAY NIGHT...RESULTING IN HAZARDOUS CONDITIONS FOR SMALL CRAFT. SMALL CRAFT ADVISORIES WILL LIKELY BECOME NECESSARY. ANOTHER LOW PRESSURE SYSTEM IS FORECAST TO ORGANIZE AND TRACK ACROSS THE NORTHERN GULF MONDAY INTO TUESDAY. THIS WILL RESULT IN ANOTHER INCREASE IN WINDS...PRODUCING HAZARDOUS CONDITIONS FOR SMALL CRAFT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 2:31 PM CST | Fire Weather Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 24 hr |
| Jan 20, 2:31 PM CST | Fire Weather Watch | MOB | 16 hr |
Nearby
Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.